# SDR SIMA201015907

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 13,749 hours, 11,897 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2838 DURING CRUISE THE CREW REPORTED DURING THE FLIGHT CONTROL CHECK THE RIGHT RUDDER WAS BINDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED RIGHT RUDDER PEDAL IAW EMB AMM 27-21-03.  THE OPERATIONAL CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
